# SDR FDEA201105111800

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,034 hours, 19,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FIRE LIGHT AT 340, BOTH BOTTLES FIRED AFTER  FOLLOWING QRH.  FIRE DEPT INDICATED NR 2 ENG HAD SIGNIFICANT HEAT SIGNATURE.  R & R NR 2 ENG FIRE SENSING ELEMENTS BOTH BOTTOM & TOP.  INSTALLED SQUIBS & FIRE BOTTLES.  C/W HIGH POWER RUN.
